Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Sep 6, 2014, 12:17 AM EDT for Erie County, Niagara County, New York. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2014, 12:17 AM EDT (04:17 UTC)
- Expired
- Sep 6, 2014, 1:15 AM EDT
- In force
- 58 min
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Niagara County, NY
The radar
The Buffalo radar (KBUF), 11 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1731 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346
WWUS81 KBUF 060417
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1217 AM EDT SAT SEP 6 2014
NYZ001-002-010>012-020-085-060515-
CATTARAUGUS NY-ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
1217 AM EDT SAT SEP 6 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES WEST OF NIAGARA FALLS TO LACKAWANNA TO
BOSTON TO OTTO...AND MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
WEST SENECA AND TONAWANDA...
NORTH TONAWANDA AND EAST AURORA...
AMHERST AND WILLIAMSVILLE...
LOCKPORT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4220 7884 4255 7881 4273 7896 4279 7886
4284 7887 4294 7892 4299 7903 4306 7901
4307 7908 4322 7906 4331 7891 4337 7863
4323 7846 4294 7819 4233 7838
$$
HIBBERTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Sep 5, 11:23 PM EDT, 54 minutes earlier.
Area forecast discussion, Sep 5, 11:23 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1123 PM EDT FRI SEP 5 2014 .SYNOPSIS... A COLD FRONT OVER SOUTHERN ONTARIO WILL GRADUALLY PUSH ACROSS OUR REGION OVERNIGHT AND EARLY SATURDAY MORNING. THIS FEATURE WILL PRODUCE WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS IN THE PROCESS...WHILE ALSO USHERING IN NOTABLY COOLER AND DRIER AIR. HIGH PRESSURE WILL BUILD ACROSS THE GREAT DURING THE BALANCE OF THE WEEKEND...AND THIS WILL GUARANTEE US DRY WEATHER FOR SUNDAY THROUGH AT LEAST TUESDAY. && .NEAR TERM /THROUGH SATURDAY/... A SLOW MOVING COLD FRONT OVER SOUTHERN ONTARIO LATE THIS NIGHT WILL GRADUALLY PUSH ACROSS THE LOWER GREAT LAKES DURING THE WEE HOURS OF THE MORNING...BEFORE PUSHING ACROSS THE WESTERN AND NORTH CENTRAL COUNTIES OF NEW YORK STATE DURING THE INITIAL DAYLIGHT HOURS ON SATURDAY. A LARGE SWATH OF 1.75" PWAT AIR WILL ACCOMPANY THIS FRONTAL PASSAGE WITH SHOWERS AND THUNDERSTORMS BECOMING COMMON OVER THE REGION. BREAKING THIS DOWN A BIT... FOR THE REMAINDER OF THE OVERNIGHT...WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS STRETCHING FROM THE WESTERN HALF OF LAKE ONTARIO... SOUTHWEST DOWN THE LENGTH OF LAKE ERIE TO OHIO...WILL PUSH INTO OUR FORECAST AREA. BEING UNDER THE JET ENTRANCE REGION OF A 120KT H25 JET...THERE WILL BE PLENTY OF UPPER LEVEL LIFT TO ACCOMPANY THE CONVERGENCE AHEAD OF THE FRONT...SO THE PCPN SHOULD BE FAIRLY STEADY. THIS WILL ESPECIALLY BE THE CASE OVER THE WESTERN COUNTIES WHERE BASIN AVERAGE QPF SHOULD RANGE FROM A QUARTER TO A HALF INCH. HIGHER AMOUNTS WILL BE POSSIBLE ACROSS CHAUTAUQUA AND SOUTHERN ERIE COUNTIES. ON SATURDAY...THE ANABATIC THERMAL STRUCTURE TO THE FRONT WILL ENCOURAGE PLENTY OF POST FRONTAL RAINS. THIS SHOULD LEAD TO SHOWERS AND SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE FRONT (GENERALLY FIRST HALF OF MORNING)...THEN AFTER FROPA...THE PCPN SHOULD LARGELY BE LIGHT OR MODERATE RAIN WHICH WILL TAPER OFF FROM WEST TO EAST DURING THE COURSE OF THE AFTERNOON. EVEN AFTER THE PRECIP ENDS THOUGH...THE COMBINATION OF A GENERAL UPSLOPE FLOW AND LINGERING LOW LEVEL MOISTURE SHOULD KEEP A FAIR AMOUNT OF CLOUD COVER IN PLACE WELL INTO THE AFTERNOON...WITH ONLY THE LAKE PLAINS POTENTIALLY SEEING THE RETURN OF SOME PARTIAL SUNSHINE BY LATER TOMORROW AFTERNOON. AS FOR TEMPS ON SATURDAY...THE COMBINATION OF LINGERING CLOUD COVER/PRECIP AND STRONG COLD AIR ADVECTION WILL THEN RESULT IN HIGHS SOME 15 TO 20 DEGREES LOWER THAN THOSE FROM FRIDAY...WITH MOST LOCATIONS SEEING READINGS ONLY PEAKING IN THE UPPER 60S TO LOWER 70S. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... THE COLD FRONT WILL PUSH ACROSS NEW ENGLAND SATURDAY NIGHT WITH A BROAD AREA OF HIGH PRESSURE BUILDING ACROSS NEW YORK BEHIND THE FRONT. A GENERALLY ZONAL 500MB FLOW WILL QUICKLY SHIFT THE SURFACE HIGH ACROSS NEW YORK SUNDAY TO NEW ENGLAND BY MONDAY. THE SURFACE HIGH WILL BRING DRY WEATHER...SEASONABLE TEMPS AND GENERALLY CLEAR SKIES. HIGHS WILL AVERAGE IN THE LOW TO MID 70S WITH OVERNIGHT LOWS SATURDAY AND SUNDAY NIGHT RANGING FROM AROUND 50 ALONG THE LAKE SHORES AND MID 40S WELL INLAND. PATCHY EARLY MORNING VALLEY FOG WILL LIKELY DEVELOP EACH MORNING ACROSS THE SOUTHERN TIER VALLEYS. A SOUTHEASTERLY RETURN FLOW AND INCREASING CLOUDS ON MONDAY NIGHT WILL BRING MILDER OVERNIGHT TEMPS WITH LOWS ONLY FALLING INTO THE LOW TO MID 50S. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A BROAD SHALLOW 500MB TROUGH WILL RUN ACROSS THE CONUS THROUGH MUCH OF NEXT WEEK WITH MID-LEVEL RIDGING OVER EACH COASTAL OCEAN BASIN. THIS PATTERN WILL GENERALLY KEEP TEMPERATURES NEAR AVERAGE FOR UPSTATE NEW YORK. THE MID-LEVEL AND SURFACE RIDGING OFF THE EAST COAST LOOKS BRING A RETURN FLOW OF WARM AND MOIST AIR NORTHWARD ACROSS THE EASTERN STATES THROUGH THE WEEK. INSTABILITY MAY BE HIGH ENOUGH TUESDAY AND TUESDAY NIGHT FOR SOME SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS WESTERN NEW YORK TRIGGERED BY LAKE BREEZE BOUNDARIES. MID TO LATE NEXT WEEK ECMWF AND GFS MODELS SHOW A SHORTWAVE TROUGH SHIFTING THROUGH THE MID-LEVEL FLOW. THE ECMWF IS SLOWER AND STRONGER WITH THE WAVE THAN THE GFS WHICH LEAVES SOME TIMING AND LOCATION UNCERTAINTIES. BASED ON THIS A CHANCE OF SHOWERS WILL CONTINUE IN THE FORECAST WEDNESDAY THROUGH THURSDAY NIGHT. TIMING AND LOCATION DIFFERENCES BETWEEN THE MEDIUM RANGE MODELS CONTINUE LATE NEXT WEEK AS THE GFS IS FASTER TO BUILDING IN A CANADIAN SOURCED SURFACE HIGH ACROSS THE GREAT LAKES WHILE THE ECMWF STALLS A DEEP SURFACE LOW NEAR JAMES BAY. THIS LEAVES A LARGE DEGREE OF UNCERTAINTY IN THE FORECAST FOR FRIDAY INTO NEXT WEEKEND BUT SOMETIME DURING THAT PERIOD A RETURN OF BELOW NORMAL TEMPS SHOULD DEVELOP. && .AVIATION /04Z SATURDAY THROUGH WEDNESDAY/... A COLD FRONT CURRENTLY DRAPED ACROSS THE CENTRAL GREAT LAKES WILL SLIDE SOUTHEASTWARD ACROSS OUR REGION OVERNIGHT AND SATURDAY MORNING. THE FRONT WILL BRING A PERIOD OF SHOWERS AND SCATTERED THUNDERSTORMS...WITH INITIAL VFR CONDITIONS LOWERING TO MVFR WITH THE ARRIVAL OF THE PRECIPITATION. FOLLOWING THE FROPA...THE COMBINATION OF A GENERAL UPSLOPE FLOW AND LINGERING LOW LEVEL MOISTURE SHOULD ALLOW MVFR CIGS TO LINGER THROUGH MUCH OF SATURDAY MORNING IN MOST PLACES...WITH SOME IFR POSSIBLE ACROSS THE HIGHER TERRAIN. AFTER THAT TIME...HIGH PRESSURE AND DRIER AIR BUILDING INTO THE REGION SHOULD GENERALLY ALLOW FOR A GRADUAL NORTHWEST-SOUTHEAST IMPROVEMENT BACK TO VFR THROUGH THE REST OF THE DAY. THIS STATED...INTERIOR PORTIONS OF THE SOUTHERN TIER/NORTH COUNTRY COULD WELL SEE SOME MVFR CIGS LINGER THROUGH MUCH OF THE AFTERNOON. OUTLOOK... SATURDAY NIGHT THROUGH TUESDAY...VFR...WITH THE EXCEPTION OF NIGHTTIME/EARLY MORNING IFR VALLEY FOG IN THE SOUTHERN TIER. TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... A COLD FRONT WILL CROSS THE REGION OVERNIGHT AND SATURDAY MORNING ALONG WITH A PERIOD OF SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD PRODUCE LOCALLY HIGHER WINDS AND WAVES. OTHERWISE...EXPECT CONDITIONS TO REMAIN BELOW ADVISORY LEVELS UNTIL LATER SATURDAY AFTERNOON AND SATURDAY EVENING...WHEN THE COMBINATION OF COLD AIR ADVECTION AND A STRENGTHENING WESTERLY FLOW IN THE WAKE OF THE FRONT SHOULD BRING A BRIEF PERIOD OF ADVISORY-LEVEL WINDS AND WAVES TO CENTRAL AND EASTERN PORTIONS OF LAKE ONTARIO. THESE WILL THEN SUBSIDE LATER SATURDAY NIGHT AND SUNDAY AS EXPANSIVE HIGH PRESSURE SETTLES DIRECTLY ACROSS THE LOWER GREAT LAKES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...JJR/RSH SHORT TERM...SMITH LONG TERM...SMITH AVIATION...JJR/RSH MARINE...JJR/RSH
Hazardous weather outlook, Sep 5, 4:48 AM EDT, 19 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 448 AM EDT FRI SEP 5 2014 NYZ001>008-010>014-019>021-085-060900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 448 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-060900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 448 AM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Sep 5, 9:33 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
933 PM EDT FRI SEP 5 2014
NYZ001>003-010>013-019-020-085-060230-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE NY-LIVINGSTON NY-MONROE
NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
933 PM EDT FRI SEP 5 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS UP TO 45 MPH...AND VERY HEAVY RAIN. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MIDDLEPORT TO 11 MILES WEST OF GRAND ISLAND TO 27 MILES NORTHWEST
OF WESTFIELD...AND MOVING SOUTHEAST AT 35 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
NORTH TONAWANDA...
MEDINA AND TONAWANDA...
MEDINA AND AMHERST...
WILLIAMSVILLE AND BUFFALO...
DEPEW AND CHEEKTOWAGA...
WEST SENECA AND LANCASTER...
DUNKIRK AND HAMBURG...
FREDONIA AND EAST AURORA...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE
DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4242 7946 4250 7935 4256 7916 4271 7904
4276 7888 4279 7886 4293 7891 4299 7903
4306 7901 4307 7908 4309 7908 4337 7855
4293 7769 4258 7841 4216 7929 4233 7963
JAMSpecial weather statement, Sep 5, 11:20 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1120 PM EDT FRI SEP 5 2014
NYZ019-020-085-060415-
CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-
1120 PM EDT FRI SEP 5 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF DUNKIRK TO FINDLEY
LAKE...AND MOVING EAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
DUNKIRK AND FREDONIA...
WESTFIELD...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4227 7977 4229 7974 4242 7946 4250 7935
4256 7916 4267 7907 4268 7860 4199 7860
4199 7962 4200 7977
WOODSpecial weather statement, Sep 6, 12:17 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1217 AM EDT SAT SEP 6 2014
NYZ001-002-010>012-020-085-060515-
CATTARAUGUS NY-ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
1217 AM EDT SAT SEP 6 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES WEST OF NIAGARA FALLS TO LACKAWANNA TO
BOSTON TO OTTO...AND MOVING NORTHEAST AT 45 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
WEST SENECA AND TONAWANDA...
NORTH TONAWANDA AND EAST AURORA...
AMHERST AND WILLIAMSVILLE...
LOCKPORT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4220 7884 4255 7881 4273 7896 4279 7886
4284 7887 4294 7892 4299 7903 4306 7901
4307 7908 4322 7906 4331 7891 4337 7863
4323 7846 4294 7819 4233 7838
HIBBERTThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 9:19 PM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 5, 9:33 PM EDT | Special Weather Statement | BUF | Chautauqua, Erie, Genesee, Wyoming | 57 min |
| Sep 5, 11:06 PM EDT | Special Marine Warning | BUF | 39 min | |
| Sep 5, 11:20 PM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua | 55 min |
| Sep 6, 4:34 AM EDT | Small Craft Advisory | BUF | 24 hr |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.